# SDR SWIA2020012147898

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Guide
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS COMPARTMENT DOOR, AFT RH NYLON DOOR GUIDE (ON SURROUND) BROKEN (MARKED)        (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED THE AFT RH NYLON DOOR GUIDE FOR THE AVIONICS COMPARTMENT DOOR REF CRJ200 SRM.
